MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON REVANESSE VERSA+ (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON REVANESSE VERSA+ (WITH LIDOCAINE) 1.2 ML
Model Number PN40083
Medical Device Problem Codes No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Scar Tissue (2060); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient recounted a narrative that the she was injected with revanesse versa.Her account indicated that she was treated in the marionette lines, nasolabial folds and chin and reported scarring.No clinic medical director narrative was provided.No images were provided.No treatment plan, nor medical history was provided.Prollenium has requested supplemental information on four occasions.Prollenium plans to follow up with supplemental requests for the relevant information with which our investigation can proceed.
 
Additional Manufacturer Narrative
The clinic has not provided us with the requested information.The clinic says they have not written anything down.No information, no treatment, no injection information, etc.Have been recorded by the clinic.The clinic and patient have not provided any images, so far.
 
Event or Problem Description
The clinic has provided images of pre- and post-treatment with further information on their company letterhead on (b)(6) 2024.
 
Additional Manufacturer Narrative
Some information provided in this follow up-1 report are additional information; some are correction; the corrections are the adverse event problem codes (section h.6), and manufacturer report number.

Brand Name
REVANESSE VERSA+ (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE VERSA+ (WITH LIDOCAINE)
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON
138 industrial parkway n
aurora, on L4G 4 C3,
CA  L4G 4C3,
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key18766491
Report Number3004423487-2024-00002
Device Sequence Number7701318
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/21/2025
Device Model NumberPN40083
Device Lot Number23C209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient RaceWhite